Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Ear problem
avatar
An_249722 posted:
I have my ear pop, its like their is some liquid inside it. Every time i swallow, i can feel it. It has become very irritating now. Even if a blow my nose, it goes the same way. I think its due to cold. Please someone tell me how to solve this problem.

Thank You

Take the Poll

Why does this happen?
  • how to cure this
  • this is due to cold
vote
View Poll Results
Reply
 
avatar
Rod Moser, PA, PhD responded:
Before solving any medical problem, one must first know the cause (diagnosis). Based solely on your brief posting, you may have ETD (Eustachian Tube Dysfunction) with possible middle ear fluid. It is going to take a careful examination of your ears to confirm this assumption. ETD is usually caused by a cold or allergy and can take weeks to self-resolve. Decongestants have been used in the past but the jury is still out on if they are really effective or not. Some people have used anti-inflammatory medications or even prescription nasal corticosteroid sprays.
 
avatar
premanshu replied to Rod Moser, PA, PhD's response:
Any way how can i solve this problem?? Please if you know how to solve ETD. And by the way today i am visiting my ENT. I will see what problem he tell's.

Thank You
 
avatar
Rod Moser, PA, PhD replied to premanshu's response:
I am sure you will get your answer from the ENT today....remember that you first must be appropriately diagnosed before any treatment is addressed.
 
avatar
premanshu replied to Rod Moser, PA, PhD's response:
Yes I got the reply that day....he said that i had swelling in my ear...my ear drum was all red.....due to cold....so he gave me some medicines...and all.....but...now after so much time ........my hearing has improved a lot...i can hear very properly but......the pop sound hasnt gone....any way .??
thank you.....
 
avatar
Rod Moser, PA, PhD replied to premanshu's response:
Once your infection has abated, this popping will likely resolve as well.


Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.